MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 1570-04-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
3 weeks post op after cemented hemi arthroplasty for fractured neck of femur.Patient was at home and fell while using frame to ambulate and fractured her femur.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicating that the affected side is the right hip.

Brand Name
C-STEM AMT SZ1 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9706672
Report Number1818910-2020-04730
Device Sequence Number14300942
Product Code KWA
UDI-Device Identifier10603295059592
UDI-Public10603295059592
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number1570-04-070
Device Catalogue Number157004070
Device Lot NumberD19091384
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C STEM VOID CENTALIZER 10 DM; MODULAR CATHCART BALL 44MM OD; TAPERED SPACER ARTICUL/EZE +5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight80